Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 122 found articles
 
 
  An integer L -shaped algorithm for the Dial-a-Ride Problem with stochastic customer delays
 
 
Title: An integer L -shaped algorithm for the Dial-a-Ride Problem with stochastic customer delays
Author: Heilporn, GĂ©raldine
Cordeau, Jean-François
Laporte, Gilbert
Appeared in: Discrete applied mathematics
Paging: Volume 159 (2011) nr. 9 pages 13 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 122 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands